Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Wellbutrin and Kava Kava catmint

Posted by Ron Hill on April 1, 2003, at 16:27:34

In reply to Ritch, posted by catmint on April 1, 2003, at 15:25:43

Hi Amy,

> I am now consisering going back on 125 mg. of Depakote and add Wellbutrin.

Sorry to jump in on your message to Mitch (please excuse me). Two quick issues.

First, have you ever tried Wellbutrin? The reason I ask is because when I tried it a few years ago it made me VERY irritable (even at a low dosage of 50 mg/day). I wonder if it would do the same to you.

Second, if you have time, please reply to my earlier post in this thread regarding Kava Kava. Here's a link to my previous post:

http://www.dr-bob.org/babble/20030329/msgs/214689.html

-- Ron


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Ron Hill thread:211085
URL: http://www.dr-bob.org/babble/20030329/msgs/215150.html